# SDR IPXA2024121733579

- Difficulty date: December 10, 2024
- Submitted: December 17, 2024
- Operation: Air carrier
- Aircraft: N311UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27741
- Aircraft time: 71,801 hours, 24,179 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 141T480150
- Part serial: 16095H6877
- Condition: Cracked
- Location: Zone 200
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

F/O WINDOW CRACKED AND SPARKED DURING FLIGHT. RAN CHECKLIST REMOVED AND REPLACED F/OÂ€™S WINDSHIELD IAW AMM 56-11-01. OPS CK OK.
